# SDR DALA2021060203007

- Difficulty date: May 30, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deformed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 SLIDE RAFT PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IS DEFORMED. CORRECTIVE ACTION: REPLACED SLIDE RAFT PER DELTA WORKCARD AMDS 2561-4002-RF. (1824713)
